Tsukuba Journal of Mathematics

The period matrix of the hyperelliptic curve $w^2=z^{2g+1}-1$

Yuuki Tadokoro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A geometric algorithm is introduced for finding a symplectic basis of the first integral homology group of a compact Riemann surface, which is a $p$-cyclic covering of $\mathbf{C}P_1$ branched over 3 points. The algorithm yields a previously unknown symplectic basis of the hyperelliptic curve defined by the affine equation $w^2=z^{2g+1}-1$ for genus $g \ge 2$. We then explicitly obtain the period matrix of this curve, its entries being elements of the $(2g+1)$-st cyclotomic field. In the proof, the details of our algorithm play no significant role.

Article information

Source
Tsukuba J. Math., Volume 38, Number 2 (2015), 137-158.

Dates
First available in Project Euclid: 15 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1429103717

Digital Object Identifier
doi:10.21099/tkbjm/1429103717

Mathematical Reviews number (MathSciNet)
MR3336264

Zentralblatt MATH identifier
1327.14149

Citation

Tadokoro, Yuuki. The period matrix of the hyperelliptic curve $w^2=z^{2g+1}-1$. Tsukuba J. Math. 38 (2015), no. 2, 137--158. doi:10.21099/tkbjm/1429103717. https://projecteuclid.org/euclid.tkbjm/1429103717


Export citation